Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Picard's theorem and Brownian motion

Author: Burgess Davis
Journal: Trans. Amer. Math. Soc. 213 (1975), 353-362
MSC: Primary 60J65; Secondary 30A70
MathSciNet review: 0397900
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Properties of the paths of two dimensional Brownian motion are used as the basis of a proof of the little Picard theorem and its analog for complex valued functions, defined on simply connected n dimensional manifolds, which map certain diffusions into Brownian motion.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J65, 30A70

Retrieve articles in all journals with MSC: 60J65, 30A70

Additional Information

PII: S 0002-9947(1975)0397900-8
Keywords: Picard theorem, Brownian motion, diffusion processes
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia